MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO

RESPIRONICS, INC. EVERFLO
Model Number 1020008
Medical Device Problem Codes Crack (1135); Gas Output Problem (1266); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : the device was evaluated by a third-party service center.
 
Event or Problem Description
The manufacturer was contacted in reference to an everflo device with complaints of low o2 and the ac power cord cracked/loose.A everflo device was returned to a third-party service center for service.There was no report of patient harm or injury.There was no report of medical intervention.During the comprehensive inspection/evaluation the complaint was confirmed and the parts replaced.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
EVERFLO
Common Device Name
EVERFLO
Manufacturer (Section D)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer (Section G)
RESPIRONICS, INC.
6501 living place
pittsburgh PA 15208
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18560290
Report Number2518422-2024-03652
Device Sequence Number12465237
Product Code CAW
UDI-Device Identifier00606959032576
UDI-Public00606959032576
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1020008
Device Catalogue Number1020008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown